# SDR F3LA2018022600290

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 25,068 hours, 10,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Exterior
- Part time: 25,068 hours, 10,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED BELOW LAVATORY VENT.     REPAIRED THE SKIN IAW 80426356 AND EA A2-53R-34063.
